# SDR SIMA20130910002

- Difficulty date: September 10, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 26,136 hours, 22,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Right Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY LIGHT INSTALLED UPSIDE DOWN.  REMOVED AND REINSTALLLED EXTERNAL EMERGENCY LIGHT'S PANEL ON RT SIDE CENTER FAIRING IN REF TO AMM 33-50-10.  OPS CK GOOD AT THIS TIME.
